Page 1 of 7 1234567 LastLast
Results 1 to 10 of 70

Thread: Starting LYRICA today

  1. #1

    Starting LYRICA today

    Lets hope I dont get to sick to start with.... and hoping it works for my nerve pain....


    75mg...
    Last edited by Mike71; 01-03-2010 at 03:56 PM.

  2. #2
    I hope it works for you. Many people tolerate it fine, and find it works great - I hope you will be one of those.

  3. #3
    I remember the day I started it and it was a life saver for me. Over the years on the med I have varied my dose from 150mg three times a day down to 75mg twice a day now. It works well for me and I accept the mental dullness which seems to go away in a few weeks after increasing the dose.
    I am reminded of one of my favorite Talking Heads lyric that may relate to the mental dullness which seems to go away.... "I forgot the trouble..... that's the trouble"
    Don't know if there are any exTalking Heads fans out there. I am digressing, it must be from the lyrica, haha.

    Mike - let us know how it works for you. Give it 2 to 3 weeks to get used to the side effects

    Good luck

  4. #4
    Junior Member VavaBoomer's Avatar
    Join Date
    Feb 2009
    Location
    near St Louis MO
    Posts
    20
    It works, but it does take time, hang in there!

  5. #5
    Quote Originally Posted by arndog View Post
    I remember the day I started it and it was a life saver for me. Over the years on the med I have varied my dose from 150mg three times a day down to 75mg twice a day now. It works well for me and I accept the mental dullness which seems to go away in a few weeks after increasing the dose.
    I am reminded of one of my favorite Talking Heads lyric that may relate to the mental dullness which seems to go away.... "I forgot the trouble..... that's the trouble"
    Don't know if there are any exTalking Heads fans out there. I am digressing, it must be from the lyrica, haha.

    Mike - let us know how it works for you. Give it 2 to 3 weeks to get used to the side effects

    Good luck
    Sometimes the side effects stick - I fondly refer to my husband's "Lyrica Lobotomy".

    But, he may have been on too high a dose - and I truly encourage people to give it a really good try. As it does for you Arndog, I hope it will be helpful to Mike71 - I know it does help a lot of people.

  6. #6
    Took only one today..... will take two tomorrow and stay on that for a month, then see how it works if I need to go up or not... I felt a little bit of it today, now I'll let you know this time tomorrow if I'm swimmy headed or not..

  7. #7
    Senior Member
    Join Date
    Sep 2007
    Location
    Fithian, IL
    Posts
    1,967
    Worked miracles for David, hope it does for you too.

  8. #8
    Well I'm taking 75mg 2 times a day and so far no ill effects from it...
    I cant say yet but it "seems" the pain is alot less...

    I wont know for sure until I have taking them longer....

  9. #9
    That's terrific - I hope your progress continues.

    If they do increase the dose, and you get side effects - that doesn't mean you have to quit - just perhaps back down to whatever does does not give you any side effects. Hopefully you won't get any, but I thought I'd mention, just in case.

  10. #10

    Wink

    Quote Originally Posted by arndog View Post
    I remember the day I started it and it was a life saver for me. Over the years on the med I have varied my dose from 150mg three times a day down to 75mg twice a day now. It works well for me and I accept the mental dullness which seems to go away in a few weeks after increasing the dose.
    Hi, everyone!

    I've been on Neurontin for the past year, for Idiopathic Neuropathy in my feet, and it's just not working well. Some days good; some days not so good. But I'm sure that's the case with most of us here. So I go in for my checkup today and the doctor is putting me on Lyrica. I'm to wean myself down over the next week and then begin 100 mgs at night only for two weeks and go from there. My concern is: I thought Neurontin was bad for side effects, but I think Lyrica is just as bad, if not worse. And what's with all the weight gain on both of these meds? My doctor says they should only cause fluid as weight gain in some cases, but not any other way. Well, I've gained 15 lbs and am miserable and scared that I'll gain even more on Lyrica. I tried it a year ago, but only for two weeks. I was bumping into walls and couldn't function. I hope I do better this time. I do remember that it helped better than Neurontin, for me. The blurred vistion, all these things sound like they could have some serious and long-lasting effects. Can anyone shed even more light my way? I guess I'm also wondering how hard it is to cope while working and on Lyrica! That sure sounds like a challenge. Thank God that I work from home, but I still have to work a full day, most of the time.

    I hope everyone gets along well! Thanks for any input.

Similar Threads

  1. Lyrica 50 mg
    By RJP in forum Pain
    Replies: 1
    Last Post: 01-22-2009, 03:26 AM
  2. Replies: 0
    Last Post: 09-21-2008, 08:32 AM
  3. Lyrica
    By mike in forum Care
    Replies: 1
    Last Post: 01-01-2007, 12:01 AM
  4. Lyrica
    By mike in forum Pain
    Replies: 8
    Last Post: 03-15-2006, 09:20 PM
  5. Lyrica
    By bberr in forum Pain
    Replies: 6
    Last Post: 01-04-2005, 07:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •